Differential and Integral Equations

A sharp bilinear estimate for the Klein--Gordon equation in arbitrary space-time dimensions

Chris Jeavons

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove a sharp bilinear inequality for the Klein--Gordon equation on $\mathbb{R}^{d+1}$, for any $d \geq 2$. This extends work of Ozawa--Rogers and Quilodrán for the Klein--Gordon equation and generalizes work of Bez--Rogers for the wave equation. As a consequence, we obtain a sharp Strichartz estimate for the solution of the Klein--Gordon equation in five spatial dimensions for data belonging to $H^1$. We show that maximizers for this estimate do not exist and that any maximizing sequence of initial data concentrates at spatial infinity.

Article information

Source
Differential Integral Equations, Volume 27, Number 1/2 (2014), 137-156.

Dates
First available in Project Euclid: 12 November 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1384282857

Mathematical Reviews number (MathSciNet)
MR3161599

Zentralblatt MATH identifier
1313.35036

Subjects
Primary: 35B45: A priori estimates 35L10: Second-order hyperbolic equations

Citation

Jeavons, Chris. A sharp bilinear estimate for the Klein--Gordon equation in arbitrary space-time dimensions. Differential Integral Equations 27 (2014), no. 1/2, 137--156. https://projecteuclid.org/euclid.die/1384282857


Export citation